×

zbMATH — the first resource for mathematics

Found 6 Documents (Results 1–6)

100
MathJax
Puppo, Gabriella (ed.) et al., Numerical methods for balance laws. Caserta: Dipartimento di Matematica, Seconda Università di Napoli (ISBN 978-88-548-3360-9/hbk). Quaderni di Matematica 24, 157-195 (2009).
PDF BibTeX XML Cite
Tadmor, Eitan (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Contributed talks. Proceedings of the 12th international conference on hyperbolic problems, June 9–13, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4730-5/hbk; 978-0-8218-4728-2/2-vol. set). Proceedings of Symposia in Applied Mathematics 67, Part 2, 477-485 (2009).
PDF BibTeX XML Cite
Bonilla, Luis L. (ed.) et al., Progress in industrial mathematics at ECMI 2006. Papers of the 14th European conference of the European Consortium for Mathematics in Industry, Leganés, Madrid, Spain, July 10–14, 2006. Berlin: Springer (ISBN 978-3-540-71991-5/hbk). Mathematics in Industry 12, 236-240 (2008).
MSC:  76M20 65M06
PDF BibTeX XML Cite
Full Text: DOI arXiv
Benzoni-Gavage, Sylvie (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Proceedings of the 11th international conference on hyperbolic problems, Ecole Normale Supérieure, Lyon, France, July 17–21, 2006. Berlin: Springer (ISBN 978-3-540-75711-5/hbk). 955-962 (2008).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Year of Publication
Classification